# SDR DXTA2022092370950

- Difficulty date: September 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N806QS
- Make and model: Cessna 120
- Aircraft serial: 7000029
- Aircraft time: 2,382 hours, 1,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007501
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: EMER LIGHTS WORKED ON INITIAL POWER UP PRE FLIGHT BUT ARE FAILING TO ILLUMINATE ON SHUT DOWN. // SIGNOFF// REMOVED AND REPLACED EMERGENCY LIGHT RELAY KF125 PERFORMED OPERATIONAL CHECKS OPS CHECKS FAILED REF CE-700 AMM 24-60 45 REMOVED AND REPLACED #1, #2, AND ,#4 EMERGENCY BATTERY PACKS PERFORMED CHARGE, OPERATIONAL CHECK, AND CHARGE AGAIN REF CE-700 AMM 33-50-05
